Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS

   
Mobile Device Pairing
Green Open Access
Proceedings of the American Mathematical Society
Proceedings of the American Mathematical Society
ISSN 1088-6826(online) ISSN 0002-9939(print)

 

Phi-stable operators and inner approximation-solvability


Author: Ram U. Verma
Journal: Proc. Amer. Math. Soc. 117 (1993), 491-499
MSC: Primary 47H17; Secondary 47H09, 65J15
MathSciNet review: 1127144
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: We extend, by applying a theorem of Petryshyn (1970), the approximation-solvability of the nonlinear functional equations involving strongly stable Hilbert space mappings to the case of strongly $ \phi $-stable mappings--a new and rather general class of mappings. These mappings constitute a generalization of monotone mappings. Finally, we upgrade the obtained results to the case of Banach space mappings.


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 47H17, 47H09, 65J15

Retrieve articles in all journals with MSC: 47H17, 47H09, 65J15


Additional Information

DOI: http://dx.doi.org/10.1090/S0002-9939-1993-1127144-X
PII: S 0002-9939(1993)1127144-X
Article copyright: © Copyright 1993 American Mathematical Society